The header says it all. Not funny in a haha way though.
For the new guys, this is my third time in treatment. If you follow the thread below, you'll find detailed information of my past struggle with HCV.
the Harvoni side effects:
Diarrhea, headache, nausea, trouble sleeping, unusual tiredness or weakness
Stress and a poor diet causes all of the above. If one relaxes the mind, eats well, meditates, and exercises, perhaps one will experience a better nights sleep and alleviate symptoms.
My problem is ringing in the head. I have had several concussions, and burst both ear drums, so I don't know if the ringing is from trauma or hypertension. Probably trauma, but my blood pressure is usually 135/80-90. Sometimes 145/90 if I'm not relaxed before measured. It used to be 100/80, no matter what, three or so years ago. I don't know. What sucks is neither do the doctors.
MamaLama, themiz, ppm guy, music, arneeb, Paulyme, petlover, Zoarie, Mia333 and anyone else I may have missed, I want to say thank you for all the nice comments and support. And to all the new guys, welcome.
I hope all are well and enjoying the nice spring and coming summer. Everything is such a beautiful shade of green. The deer and turkey are showing their faces, and yesterday, the first hummingbirds.
I'm heading out to ride my mountain bike in Pocahontas Park. I got a new seat, so hopefully butt won't be too sore this evening. Lol! I know, TMI.
Post Edited (Dog LeDon) : 5/30/2015 9:02:58 AM (GMT-6)